# SDR DALA2017041002886

- Difficulty date: April 9, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 109,865 hours, 20,430 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vent
- Condition: Corroded
- Location: Bs 1574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAVATORY VENT BS 1574 HAS CORROSION. COMPLIED WITH ERA 557063-14.
